MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/11/2024, it was reported by a sales representative via (b)(4) that an 1268-100 radiolucent targeting arm had the green button on the jig popped off onto the floor during impaction.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged 1268-100 serial/batch number (b)(6) was received for investigation.Functional testing was not performed because the device was received damaged for evaluation.A visual evaluation revealed that the green button was detached from the device, and signs of wear and tear were noted as the black material appeared faded.The most likely reason for the reported failure is wear and tear over repetitive use.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20558053
Report Number1220246-2024-08306
Device Sequence Number16934743
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public00848665028645
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number00848665028645
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown